RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 5(347), Pages 141–142 (Mi umn555)  

This article is cited in 11 scientific papers (total in 11 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Invariant two-variable polynomials for virtual links

V. O. Manturov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm555

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:5, 997–998

Bibliographic databases:

MSC: 57M25
Accepted: 21.08.2002

Citation: V. O. Manturov, “Invariant two-variable polynomials for virtual links”, Uspekhi Mat. Nauk, 57:5(347) (2002), 141–142; Russian Math. Surveys, 57:5 (2002), 997–998

Citation in format AMSBIB
\Bibitem{Man02}
\by V.~O.~Manturov
\paper Invariant two-variable polynomials for virtual links
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 5(347)
\pages 141--142
\mathnet{http://mi.mathnet.ru/umn555}
\crossref{https://doi.org/10.4213/rm555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992085}
\zmath{https://zbmath.org/?q=an:1044.57003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57..997M}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 5
\pages 997--998
\crossref{https://doi.org/10.1070/RM2002v057n05ABEH000555}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000180936400010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036770412}


Linking options:
  • http://mi.mathnet.ru/eng/umn555
  • https://doi.org/10.4213/rm555
  • http://mi.mathnet.ru/eng/umn/v57/i5/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Manturov V.O., “Kauffman-like polynomial and curves in 2-surfaces”, J. Knot Theory Ramifications, 12:8 (2003), 1145–1153  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Manturov V.O., “Atoms and minimal diagrams of virtual links”, Dokl. Math., 68:1 (2003), 37–39  mathnet  mathscinet  zmath  isi  elib
    3. Manturov V.O., “Curves on surfaces, virtual knots, and the Jones-Kauffman polynomial”, Dokl. Math., 67:3 (2003), 326–328  mathnet  mathscinet  zmath  isi  elib
    4. Manturov V.O., “Virtual knots and infinite-dimensional Lie algebras”, Acta Appl. Math., 83:3 (2004), 221–233  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. Kauffman L.H., Manturov V.O., “Virtual biquandles”, Fund. Math., 188 (2005), 103–146  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Fenn R., Kauffman L.H., Manturov V.O., “Virtual knot theory—unsolved problems”, Fund. Math., 188 (2005), 293–323  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    7. L. H. Kaufman, V. O. Manturov, “Virtual Knots and Links”, Proc. Steklov Inst. Math., 252 (2006), 104–121  mathnet  crossref  mathscinet  elib
    8. Afanasiev, D, “ON A GENERALIZATION OF THE ALEXANDER POLYNOMIAL FOR LONG VIRTUAL KNOTS”, Journal of Knot Theory and Its Ramifications, 18:10 (2009), 1329  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    9. Afanasiev, DM, “ON VIRTUAL CROSSING NUMBER ESTIMATES FOR VIRTUAL LINKS”, Journal of Knot Theory and Its Ramifications, 18:6 (2009), 757  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    10. Afanasiev D.M., Manturov V.O., “On minimal virtual link diagrams”, Dokl. Math., 79:3 (2009), 301–304  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
    11. D. P. Ilyutko, V. O. Manturov, I. M. Nikonov, “Parity in knot theory and graph-links”, Journal of Mathematical Sciences, 193:6 (2013), 809–965  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:321
    Full text:129
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020